Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Experiencing pins and needles down right arm, on the back of right hand and in fingers, esophageal dryness. Any relation ?

Hi. For the past two weeks I have been experiencing pins and needles down my right arm, on the back of right hand and in my fingers. This happens up to 20 times a day, worse when I'm using my laptop or when driving. Also, coinciding with this I've noticed some oesophageal dypshagia. Food seems to stick around the level of my sternum and I sometimes feel discomfort radiating to my right shoulder after eating. I don't know if these two problems are linked. Any advice is appreciated. Thanks.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are having cervical spondylosis ...or loss of normal curvature of neck bones......very raraly if can cause dysphagia.........or you are having oesophagitis concurrently with cervical can be serious if dysphagia is dysphagia alone has lot of causes
see orthopaedic surgeon +gastroenterologist
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor